# SDR DHL2001720007

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR ANN LIGHT ON S/O''S DOOR ANN PANEL ILLUMINATED IN FLIGHT AT 6.0 PSI DIFF.  ABNORMAL PROCEDURES COMPLETED.  ADJUSTED LATCH OVER CENTER SWITCH, S12.  OPS CHECK GOOD.  PERFORMED VISUAL INSPECTION OF MECHANISM, NO FAULTS NOTED.  PRESSURIZED A/C TO 7.0 PSI.  NO DEFECTS NOTED IAW PEMCO MM SUP 52-32-0.
